EconPapers    
Economics at your fingertips  
 

Wecken Theorem for Fixed and Periodic Points

Jerzy Jezierski

Chapter 15. in Handbook of Topological Fixed Point Theory, 2005, pp 555-615 from Springer

Keywords: Periodic Point; Point Index; Nielsen Number; Maximal Simplex; Nielsen Class (search for similar items in EconPapers)
Date: 2005
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-1-4020-3222-6_15

Ordering information: This item can be ordered from
http://www.springer.com/9781402032226

DOI: 10.1007/1-4020-3222-6_15

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-30
Handle: RePEc:spr:sprchp:978-1-4020-3222-6_15